# SDR AALA202306063409

- Difficulty date: May 27, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 61,986 hours, 26,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62051
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE/LATCH. **SUPPLEMENTAL REPORT FOR AALA202306013409: REPLACED THE L1 DOOR GUIDE ARM.**  (CLOSED).
